VOL. 29 · NO. 2 | 2018
 
VIEW ALL ABSTRACTS +
Front Matter
Nihonkai Math. J. 29 (2), (2018) Open Access
No abstract available
Nihonkai Math. J. 29 (2), (2018) Open Access
No abstract available
Nihonkai Math. J. 29 (2), (2018)
No abstract available
Articles
Hideo Kojima
Nihonkai Math. J. 29 (2), 69-76, (2018)
KEYWORDS: higher derivation, rational higher derivation, regular field extension, 13N10, 13F20
Hideo Kojima, Takeshi Takahashi
Nihonkai Math. J. 29 (2), 77-130, (2018)
KEYWORDS: log del Pezzo surface, compactification of the affine plane, quotient singular point, 14J26, 14J17
Back to Top